| Model Number |
P1PIC1.4-S |
| Medical Device Problem Codes |
Difficult to Remove (1528); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
01/01/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation included evaluating the returned device and review of device history records.The investigation indicated no evidence of manufacturing or material related issues that would have contributed to the event.
Event or Problem Description
It was reported that the catheter occluded during use after 65 days of use.During attempts to remove the catheter, resistance was encountered.Surgery was performed to remove the catheter from the patient.